# SDR CALA2024070101932

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N7533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 7,332 hours, 2,391 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water System
- Condition: Leaking
- Location: Lavatory
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD LAV HAS A WATER LEAK . WATER COMING FROM UNDE R THE PANELS A ROUND THE  TOILET. LEAK IS NOT URINE. LEAK IS CLEAN WATER. POSITIONED WATER VALVE MEL APPLIED. WATER SHUTOFF. WATER HEATER SHUTOFF, CB PULLED UNDER SINK TO OFF.   CLEANED UP SMALL AMOUNT  WATER UNDER LAV SHROUD I.A.W. EXRA 2011-01000 NO LEAK NOTED FROM ANY VALVES PRIOR TO SHUTTING OFF WATER SYSTEM. E/E COMPARTMENT DRY NO LEAK NOTED UNDER FLOOR REACTIVATED FORWARD LAV WATER SYSTEM & REMOVED TOILET SHROUD. FLUSHED LAV SEVERAL TIMES NO LEAKS NOTED.  RAN FAUCET FOUND NO LEAKS UNDER SINK. RETURNED ACFT TO NORMAL CONFIG.  REF AMM 38-32-00-700-802
